He is irritable and moody most of the time. I'm not sure how many pills he takes a day but I know the dr prescribes 60 per month to him and they are gone when he goes back each month. Is that too many to be taking? Should he start weaning himself off? Please help. I have no experience with this at all and feel totally helpless. Thanks!
He really should talk this over with his physician. Do not !! try to get him off this drug without the help of his physician. Maybe your BF will let you go to the doctor with him and then you can ask questions directly. He may need an additional medication to lift his mood a little.
Alot of people, me included, get depressed when they get sober and this possibly what happened to him. Insomnia and lethargy are depression symptoms also. He is probably either on 16 milligrams of suboxone or 4 milligrams, depending on what strength the pills are. The Program is designed to last 1 month and then you go back and are evaluated by the suboxone doctor, and it isn't abnormal for him to be out when he goes back unless he has been out several days or he went back later than 1 month. If the doctor is not evaluating him, have your boyfriend at least mention the symptoms. He really should have some energy on suboxone. Whether he starts tapering down now is going to depend on whether or not he has sustained relief from withdrawal and how long he was abusing/dependent on opiates.An antidepressant and some counseling should really help him. Just being there to support him is all you have to do, that is an incredible help. Pat yourself on the back for that one.
Have him talk to his doctor about all of this, it will help, the doctor has to know how your boyfriend feels physically, mentally and emotionally.
I used sub on my withdraws from opiets. But I was only on them for 7 days. And my energy lvl was very low! But that is after 13 years of opiet use. I would def have the bf. talk to the Dr. In my opnion ( I am nothing but a X addict) But subs. should only be used in a short pd. of time. Withdraws are pretty much over in a week or two. After that its all mental fight. And thats the hardest battle of them all. My advice to you is make sure you support him if the Dr. starts taking him off it slowly it is a process.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2013 • 1 answer
Posted 21 Aug 2016 • 4 answers
Posted 30 Aug 2016 • 0 answers
Posted 15 Sep 2017 • 3 answers
Posted 25 Apr 2018 • 0 answers